Translator Disclaimer
2013 The Lawrence–Sullivan construction is the right model for $I^+$
Urtzi Buijs, Aniceto Murillo
Algebr. Geom. Topol. 13(1): 577-588 (2013). DOI: 10.2140/agt.2013.13.577

Abstract

We prove that the universal enveloping algebra of the Lawrence–Sullivan construction is a particular perturbation of the complete Baues–Lemaire cylinder of S0. Together with other evidence we present, this exhibits the Lawrence–Sullivan construction as the right model for I+. From this, we also deduce a generalized Euler formula on Bernoulli numbers.

Citation

Download Citation

Urtzi Buijs. Aniceto Murillo. "The Lawrence–Sullivan construction is the right model for $I^+$." Algebr. Geom. Topol. 13 (1) 577 - 588, 2013. https://doi.org/10.2140/agt.2013.13.577

Information

Received: 19 March 2012; Revised: 16 October 2012; Accepted: 16 October 2012; Published: 2013
First available in Project Euclid: 19 December 2017

zbMATH: 1285.55005
MathSciNet: MR3116380
Digital Object Identifier: 10.2140/agt.2013.13.577

Subjects:
Primary: 11B68, 55P62

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.13 • No. 1 • 2013
MSP
Back to Top